# SDR SWAA2022030280074

- Difficulty date: January 15, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Location: Aft Press Bulkhe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SI# 12107-53 PAGE 10 STEP F HOLE SIZE SHOULD READ .3745-.3755; THE ACTUAL HOLE SIZE READ .385; MAKING IT OUT OF LIMITS. / REAMED OUT OF LIMITS HOLE TO A .390' PER SI# 12107-53 STEP 5. C. STR 2L HOLE 6L STA 1016 REF. FIG 5; NO DEFECTS NOTED INSTALLATION TO BE COMPLETED ON CUSTOMER CARD # 12107-53 STEPS 10. M. THRU 10. P.
